Jump to content
CrazyBoards.org

Need 2nd opinion on doc's choice: Abilify + Perphenazin?


Recommended Posts

My doctor just decided to take me off my antidepressants and put me on Abilify and Peratsin (Perphenazin) instead.

The previous 'working' diagnosis was major depression with some anxiety, however, there is now some mood instability / personality disorder shining through, so he decided to take a different course..

Not sure I agree witht his but then I'm not the professional ..

Just, I have not found a single article / source/ etc. suggesting this is a good combination. Quite the opposite, apparently it's not good to mix two similar meds like that re. accentuation of side-effects ?!

I started on peratsin a week ago and so far I don't like it! Have had a constant headache ever since and feel really agitated a few hours after each dose. It's supposed to help against anxiety but that effect wears off quite quickly and then I feel even more irritated than on my ADs only. Anyhow, started Abilify 2 days ago and it just makes me feel really really tired.

Have previously tried Quetiapine and that had the same effect, making me lethargic and hard to get out of bed, Abilify is the same!

But then, it's just early days, maybe I should give it a little longer (that's what the doc would say..) but I just worry about the possible adverse effects and the seeming senselessness in taking those two drugs together without any ADs...

Any thoughts on this, I'd appreciate it heaps!

Edited by june
Link to comment
Share on other sites

This is a similar topic to your other post. 

 

Since you are new, you might not realize that we discourage cross-posting (posting the same question in more than one forum).

 

If you would like me to merge your two threads, please let me know.

 

Kind regards, 

Woo

(admin)

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...